# SDR TSAA9777009

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transducer
- Part number: LG80A6
- Condition: Sticking
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 229 - OGG - ON TAKEOFF, NR 1 ENGINE FF ADVANCED NORMAL WHILE EPR, N1, N2, EGT HUNG.  WHEN NR 2 ENGINE REACHED 1.97 EPR, NR 1 RAN AWAY N1, N2, AND EGT-EPR FOLLOWED AFTER 1 TO 2 SEC.  ABORTED TAKEOFF WITH NO LIMITS BEING EXCEEDED.  REMOVED AND REPLACED EPR TRANSDUCER PER MM 71-12-21 AND CHECK PT2 AND PT7 LINES PER MM 77-11-0.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
